Publications de Goulwen FICHOU


Articles

  • Loi de groupe sur la composante neutre de la jacobienne d'une courbe réelle de genre 2 ayant beaucoup de composantes réelles, manuscripta math., 104 (2001) 459-466

  • Group law on the neutral component of the Jacobian of a real hyperelliptic curve having many real components, J. Pure Appl. Algebra, 181/1 (2003) 53 - 60

  • (avec Johannes Huisman) A geometric description of the neutral component of the Jacobian of a real plane curve having many pseudo-lines, Math. Nachr. 254-255 (2003) 126-131

  • Motivic invariants of Arc-Symmetric sets and Blow-Nash Equivalence, Compositio Math. 141 (2005) 655-688

  • Zeta functions and Blow-Nash equivalence, Annales Polonici Math., 87 (2005) 111-126

  • The corank and the index are blow-Nash invariants, Kodai Math. J. 29, no. 1 (2006), 31-40

  • Equivariant virtual Betti numbers, Ann. Inst. Fourier, 58 no. 1 (2008), p. 1-27

  • Blow-Nash types of simple singularities, J. Math. Soc. Japan, 60 no. 2 (2008), 445-470

  • (avec Masahiro Shiota) On almost Blow-analytic equivalence, Proceedings of London Math. Soc. (3) 103 (2011) 676-709

  • (avec Masahiro Shiota) Analytic equivalence of normal crossing functions on a real analytic manifold, Proceedings of London Math. Soc. 104(6) (2012) 1121-1170

  • The motivic real Milnor fibres, manuscripta math. 139 (2012) 167-178

  • (avec Masahiro Shiota) Virtual Poincaré polynomial of the link of a real algebraic variety, Mathematische Zeitschrift 273 (3) (2013), 1053-1061

  • (avec Georges Comte) Grothendieck ring of semialgebraic formulas and motivic real Milnor fibres, Geom. Topol. 18 (2014), no. 2, 963-996

  • (avec Masahiro Shiota) Continuous mappings between spaces of arcs , Bull. Soc. Math. Fr. 143 (2) (2015), 315-337

  • (avec Johannes Huisman, Frédéric Mangolte et Jean-Philippe Monnier) Fonctions Régulues, Journal fur die reine und angewandte Mathematik 718 (2016), 103-151

  • (avec Toshizumi Fukui) Motivic invariant of real polynomial functions and Newton polyhedron, Math. Proc. Camb. Phil. Soc. 160 (1) (2016) 141-166

  • (avec Ronan Quarez et Masahiro Shiota) Artin approximation compatible with a change of variables, Canadian Mathematical Bulletin 59 (2016), no. 4, 760-768

  • (avec Jean-Philippe Monnier et Ronan Quarez ) Continuous functions in the plane regular after one blowing-up, Mathematische Zeitschrift 285 (2017), no. 1-2, 287-323

  • (avec Masahiro Shiota) Real Milnor Fibres and Puiseux Series , Annales scientifiques de l'ENS 50, fascicule 5 (2017), 1205-1240

  • On relative grothendieck rings and algebraically constructible functions , Mathematische Annalen 369 (2017) 761-795

  • (avec Jose Fernando, Ronan Quarez et Carlos Ueno) On regulous and regular images of Euclidean spaces , Quaterly Journal Math., to appear (arxiv)

    Prépublications

  • (avec Jean-Philippe Monnier et Ronan Quarez ) Weak normalization and seminormalization in real algebraic geometry, arxiv

  • (avec Jean-Philippe Monnier et Ronan Quarez ) Substitution property for the ring of continuous rational functions, arxiv, soumis

  • (avec Yimu Yin) Motivic integration and Milnor fiber, arxiv

  • (avec Jean-Philippe Monnier et Ronan Quarez ) Integral closures in real algebraic geometry, arxiv

    Actes de colloque

  • Toward a classification of blow-Nash types, (RIMS, Kyoto 2006), RIMS Kôkyûroku 1540, 145-151, 2007

    Thèses

  • Nombres de Betti virtuels des ensembles symétriques par arcs et équivalence de Nash après éclatements, thèse de doctorat, université d'Angers, novembre 2003

  • Fonctions zêta réelles et équivalence de Nash après éclatements , Habilitation à diriger des recherches, université de Rennes 1, novembre 2010

    Note

  • Virtual Betti numbers of arc-symmetric sets and blow-Nash equivalence, Hokkaido university technical rapport series in mathematics, series #78, september, 2003, 38-42